# SDR REXA2022011900110

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Bs 847 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 847+32 IS CORRODED BETWEEN STGR 26L AND STGR 26R. COMPLY WITH CRJ900 SRM REPAIR 53-00-06-201-001-A03 (FIGURE 53-00-06-991-879) AND MHIRJ  REO 690-53-41-357 REV - - DATED 2023-01-12
